Pacific Journal of Mathematics

Distributing tensor product over direct product.

K. R. Goodearl

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 107-110.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959646

Mathematical Reviews number (MathSciNet)
MR0311714

Zentralblatt MATH identifier
0244.13004

Subjects
Primary: 16A50

Citation

Goodearl, K. R. Distributing tensor product over direct product. Pacific J. Math. 43 (1972), no. 1, 107--110. https://projecteuclid.org/euclid.pjm/1102959646


Export citation

References

  • [1] V. C. Cateforis, On regular self-injective rings, Pacific J. Math., 30 (1969), 39-45.
  • [2] H. Lenzing, Endlich prdsentierbare Moduln, Arch, der Math., 20 (1969), 262-266.